# SDR DL73E990719

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373DL
- Make and model: Boeing 737247
- Aircraft serial: 23520
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Smoking
- Location: Aft Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ABOUT 15 MIN AFTER T/O AT APPROX 20,000 ALT, F/A     REPORTED A STRONG ELECT SMELL IN AFT LAV AREA.  SHUT OFF GALLEY PWR AND PULLED AFT LAV C/B.  RETURNED TO CVG.  ON DESCENT, F/A REPORTED SMELL DIMINISHING.  INSPECTED, SUSPECT BURNING COFFEE.
